I've recently been having anxiety and panic attacks and pretty bad depression. I saw my doctor a week ago and he prescribed me Lorazepam and Pristiq. I have felt a little better since taking the Pristiq, noticing I can actually feel positive about things but in the same boat, I also feel worse when the depression sets in. I haven't had any suicidal thoughts but I've felt a little unsteady the past few days, almost like I couldn't control my own thoughts. I've also felt more irritable as well. I was wondering if anyone else has experienced these kinds of things on Pristiq as well or if it's just me. It's only been recently that the depression has gotten worse when it does set in. I've always kind of had it but it was manageable. Now it feels like I'm losing my mind sometimes. I've also noticed I don't have much of a sex drive since taking Pristiq and insomnia as well. Some pretty weird dreams too. Any advice would be much appreciated.
Is it my depression or side effects of Pristiq?
- 19 Jul 2017 by JRLISKE
- 19 July 2017
- pristiq, depression, anxiety, insomnia, panic disorder, lorazepam, major depressive disorder, side effect, doctor, prescription
JRLISKE; I believe you are doing just fine. UNLESS the doctor told you differently when you start to get wired up and scared or panic etc that is a good time to take the Lorazepam. The way the Pristiq works it takes it time for you to get the full benefits of this medication. Your best to take it at about the same time each day. for most, the first 1 to 2 weeks can be the hardest as far as side effects go. then from that point on you start to even feel better as the time goes by making sure you do not skip any doses but as you have noticed you are already feeling better on some periods of the day and this is good but it does take 5 to 8 weeks of every day use to reach the blood level you need where your moods are not flopping around. You should be just fine. keep at it. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2014 • 1 answer
Posted 26 Oct 2016 • 3 answers
Posted 16 Dec 2016 • 1 answer
Posted 15 Sep 2017 • 3 answers
Posted 17 days ago • 3 answers